Ghent University Academic Bibliography

Advanced

On almost-Poisson structures in nonholonomic mechanics.

Frans Cantrijn UGent, M DE LEON and DM DE DIEGO (1999) NONLINEARITY. 12(3). p.721-737
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
NONLINEARITY
Nonlinearity
volume
12
issue
3
pages
721-737 pages
Web of Science type
Article
Web of Science id
000080427100016
ISSN
0951-7715
language
English
UGent publication?
yes
classification
A1
id
174468
handle
http://hdl.handle.net/1854/LU-174468
date created
2004-01-14 13:40:00
date last changed
2016-12-19 15:38:07
@article{174468,
  author       = {Cantrijn, Frans and DE LEON, M and DE DIEGO, DM},
  issn         = {0951-7715},
  journal      = {NONLINEARITY},
  language     = {eng},
  number       = {3},
  pages        = {721--737},
  title        = {On almost-Poisson structures in nonholonomic mechanics.},
  volume       = {12},
  year         = {1999},
}

Chicago
Cantrijn, Frans, M DE LEON, and DM DE DIEGO. 1999. “On almost-Poisson Structures in Nonholonomic Mechanics.” Nonlinearity 12 (3): 721–737.
APA
Cantrijn, F., DE LEON, M., & DE DIEGO, D. (1999). On almost-Poisson structures in nonholonomic mechanics. NONLINEARITY, 12(3), 721–737.
Vancouver
1.
Cantrijn F, DE LEON M, DE DIEGO D. On almost-Poisson structures in nonholonomic mechanics. NONLINEARITY. 1999;12(3):721–37.
MLA
Cantrijn, Frans, M DE LEON, and DM DE DIEGO. “On almost-Poisson Structures in Nonholonomic Mechanics.” NONLINEARITY 12.3 (1999): 721–737. Print.